|medication - test accuracy / symptoms (HELP please)
Mar 29, 2012
I would like to get an understanding of that whether any medication might have an impact over test accuracy ? I' ve get a HIV combo test P24 - MEIA, on the 90th days of the exposure (I had a relation without condom) result was negative. But 1 or 1,5 months before that I used antibiotics for my flu treatment. Apart from that I have a hay fever (allergy to olive pollens) and getting weekly vaccine treatments for 7 months. Are these two things might have an impact over my test result ? should I repeat testing ?
by the way, just before my last test my lymphs on neck were swollen, doctor told me this might be psychological ? I am very worried about that, can you help me please ? I still have a neck threat.
Many thanks for your replies in advance
| Response from Dr. Wohl
Medications should not influence the HIV test results. DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- White Bumps After Anal Sex Top Sign Of HIV AIDS
- Can Genital Warts Cause Burning And Irritation?
- Can Hepatitis B Test Return A False Positive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.